# SDR ZZDA2010046

- Difficulty date: January 26, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- System (JASC): 7110 · Engine Cowling System
- Part: Rib
- Condition: Gouged
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 LOWER ENGINE COWLING RIB, GOUGED.  ACCOMPLISHED ENGINE COWLING RIB ANGLE AND FILLER REPAIR PER B717 SRM 54-20-05.
